# SDR VNAA202304211112

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 28,045 hours, 21,583 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Part number: 61903
- Part serial: 2528
- Condition: Unserviceable
- Location: 700
- Part time: 1,127 hours, 1,005 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IB GND SPLRS, HYD 3 LO PRESS, IB BRAKE PRESS. LOST HYD SYSTEM 3 UPON LANDING. REMOVED AND REPLACED RH SYSTEM 3 VOLUMETRIC FUSE IAW CRJ700 AMM 32-43-21-000/400-801-A01. LEAK CHECK GOOD. HYD 3 SYSTEM SERVICED IAW CRJ700 AMM 12-12-29-611-801-A01
